# SDR DALA2014101805622

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACK ON UPPER FLANGE OF FLOOR SUPPORT Y254  BETWEEN FRAMES 25 - 26.  REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 24 - 35 IAW SRM 51-72-11 AND DWG D53210005.
